# SDR AUS20011149

- Difficulty date: October 16, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 00241003217
- Condition: Cracked
- Location: Nlg
- Part time: 7,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ALIGNMENT GUIDE BRACKET CRACKED.
